Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Persisting vaginal itchiness, burning micturation post UTI treatment, painful red spots on palate, tongue, recurring Bulimia. What could be the cause?

Hi I m 15 years old, and I was having irritation in my private area (I m a girl ) it was itchy and burned when I pee. I was treated for a UTI and it still isn t going away. I also had a exceuciating sore throat a couple weeks ago for a week, and now I feel good other than that but I noticed red spots on the roof of my mouth near Tom throat and the tip of my tounge is red and hurts (feels like a burn). Also I have been off and on bulimic for about 4 months. I throw up about 3 days a week, could this be a Cause ? Pleas help.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Whether or not your throat and private problems are related or not is one question but a different problem is the bulimia. I would strongly strongly encourage you to stop this practice and seek help if you cannot do it alone. Bulemia was the cause of death of a famous singer named Karen Carpenter and many regular girls have lost their lives as well. it only temporarily relieves anxiety and is not a long-term solution. Please stop harming yourself in this way.
The vaginal symptoms you describe most likely are related to yeast. Antibiotics that you took to treat the UTI most likely may Yeast worse. Antibiotics get rid of bad bacteria but also get rid of the good bacteria that protects the vagina from yeast infections. Many women take an antifungal pill when they take antibiotics. If over-the-counter creams do not work then you may need to go back to the doctor who prescribed the antibiotic and get some oral prescription medication that treats yeast.
The oral symptoms may be related to the bulimia or may also be related to yeast or may have been a different viral problem. It sounds like the oral symptoms of gotten better. I suggest that you stop bulimia, treat the private problem and if the sore throat or the rash fails to resolve then it may be time to see your physician.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor